Title page for 86221004


[Back to Results | New Search]

Student Number 86221004
Author Shu-Jing Zhung(莊淑君)
Author's Email Address No Public.
Statistics This thesis had been viewed 1946 times. Download 716 times.
Department Mathematics
Year 1999
Semester 2
Degree Master
Type of Document Master's Thesis
Language zh-TW.Big5 Chinese
Title Existence of Positive Solutions for Functional Differential Equations
Date of Defense 2000-07-07
Page Count 14
Keyword
  • boundary value problem
  • functional differential equation
  • Abstract 在此篇論文中,我們討論邊界值問題(BVP)在何種條件下,會有正解存在?
    在何種條件下,沒有正解存在?
    Table of Content Introduction ……………………………p.1
    Main Results ……………………………p.3
    References ……………………………p.14
    Reference 1. L. H. Erbe, S. Hu and H. Wang, Multiple positive solutions of some boundary value problems, J. Math. Anal. Appl. 184(1994),
    640-648.
    2. L. H. Erbe and H. Wang, Existence and nonexistence of positive solutions for elliptic equations in an annulus, World Sci. Publ.
    Comp.3(1994),207-217.
    3. L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc, Amer. Soc. 120(1994),
    743-748.
    4. H. L. Hong and C. C. Yeh, Existence and nonexistence of positive solutions for eigenvalue problems.
    5. M. A. Krasnosel'skii, Positive solutions of operator equations, Noordhoff, Groningen, 1964.
    6.J. W. Lee and D. O'Regan, Existence results for differential delay equations-I, J. Diff. Eqns. 102(1993), 342-359.
    Advisor
  • Cheh-Chih Yeh(葉哲志)
  • Files
  • 86221004.pdf
  • approve immediately
    Date of Submission 2000-07-07

    [Back to Results | New Search]


    Browse | Search All Available ETDs

    If you have dissertation-related questions, please contact with the NCU library extension service section.
    Our service phone is (03)422-7151 Ext. 57407,E-mail is also welcomed.